RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2011, Volume 23, Issue 6, Pages 144–177 (Mi aa1266)  

This article is cited in 8 scientific papers (total in 8 papers)

Research Papers

On the spectrum of the Laplace operator on the infinite Dirichlet ladder

S. A. Nazarov

Institute of Problems of Mechanical Engineering, Russian Academy of Sciences, St. Petersburg, Russia

Full text: PDF file (356 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2012, 23:6, 1023–1045

Bibliographic databases:

Received: 25.01.2010

Citation: S. A. Nazarov, “On the spectrum of the Laplace operator on the infinite Dirichlet ladder”, Algebra i Analiz, 23:6 (2011), 144–177; St. Petersburg Math. J., 23:6 (2012), 1023–1045

Citation in format AMSBIB
\Bibitem{Naz11}
\by S.~A.~Nazarov
\paper On the spectrum of the Laplace operator on the infinite Dirichlet ladder
\jour Algebra i Analiz
\yr 2011
\vol 23
\issue 6
\pages 144--177
\mathnet{http://mi.mathnet.ru/aa1266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2962184}
\elib{http://elibrary.ru/item.asp?id=20730140}
\transl
\jour St. Petersburg Math. J.
\yr 2012
\vol 23
\issue 6
\pages 1023--1045
\crossref{https://doi.org/10.1090/S1061-0022-2012-01228-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000311979900006}
\elib{http://elibrary.ru/item.asp?id=20488580}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871482527}


Linking options:
  • http://mi.mathnet.ru/eng/aa1266
  • http://mi.mathnet.ru/eng/aa/v23/i6/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Nazarov, “Bounded solutions in a $\mathrm{T}$-shaped waveguide and the spectral properties of the Dirichlet ladder”, Comput. Math. Math. Phys., 54:8 (2014), 1261–1279  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. Nazarov S.A., “Structure of the Spectrum of a Net of Quantum Waveguides and Bounded Solutions of a Model Problem At the Threshold”, Dokl. Math., 90:2 (2014), 637–641  crossref  mathscinet  zmath  isi  elib  scopus
    3. Nazarov S.A., “Localization of Elastic Oscillations in Cross-Shaped Planar Orthotropic Waveguides”, Dokl. Phys., 59:9 (2014), 411–415  crossref  mathscinet  isi  elib  scopus
    4. S. A. Nazarov, “The spectra of rectangular lattices of quantum waveguides”, Izv. Math., 81:1 (2017), 29–90  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. S. A. Nazarov, “Open waveguides in a thin Dirichlet ladder: I. Asymptotic structure of the spectrum”, Comput. Math. Math. Phys., 57:1 (2017), 156–174  mathnet  crossref  crossref  isi  elib
    6. Delourme B., Joly P., Vasilevskaya E., “Existence of Guided Waves Due to a Lineic Perturbation of a 3D Periodic Medium”, Appl. Math. Lett., 69 (2017), 146–152  crossref  mathscinet  zmath  isi  elib  scopus
    7. Delourme B., Fliss S., Joly P., Vasilevskaya E., “Trapped Modes in Thin and Infinite Ladder Like Domains. Part 1: Existence Results”, Asymptotic Anal., 103:3 (2017), 103–134  crossref  mathscinet  zmath  isi  scopus
    8. Brown B.M., Hoang V., Plum M., Radosz M., Wood I., “Gap Localization of Te-Modes By Arbitrarily Weak Defects”, J. Lond. Math. Soc.-Second Ser., 95:3 (2017), 942–962  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:415
    Full text:61
    References:55
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019